# SDR GLBA20030578

- Difficulty date: February 29, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 16,466 hours, 20,220 cycles
- System (JASC): 2300 · Communications System
- Part: Static Wick
- Part number: 1013800539
- Condition: Damaged
- Location: Comm System
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

STATIC IN BOTH COMM'S BOTH NAV'S FAILED IN PRECIP, R&R STATIC WICKS PN 101-380053-9
